Potential conflict of interest: Nothing to report.
Letters to the Editor Related to New Topics
Facial tic associated with lamotrigine in adults†
Version of Record online: 13 APR 2010
Copyright © 2010 Movement Disorder Society
Volume 25, Issue 10, pages 1512–1513, 30 July 2010
How to Cite
Musiek, E. S., Anderson, C. T., Dahodwala, N. A. and Pollard, J. R. (2010), Facial tic associated with lamotrigine in adults. Mov. Disord., 25: 1512–1513. doi: 10.1002/mds.23120
- Issue online: 23 JUL 2010
- Version of Record online: 13 APR 2010
Additional Supporting Information may be found in the online version of this article.
|MDS_23120_sm_SuppVideo.mpg||14270K||Supporting Information Video.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.